Alert archive / Alabama / Areal Flood Warnings in 2021

Areal Flood Warning 13, NWS Birmingham, AL

June 20, 2021Tuscaloosa County, Alabama

NWS Birmingham, AL issued this areal flood warning at Jun 20, 2021, 1:05 AM CDT for Tuscaloosa County, Alabama. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2021, 1:05 AM CDT (06:05 UTC)
Expired
Jun 20, 2021, 8:00 AM CDT
In force
7 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 52 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:00 AM CDTHEAVY RAIN 6.58Oliver Lock And Dam, ALMESONET STATION TODA1 OLIVER LOCK AND DAM.
Jun 20, 6:15 AM CDTHEAVY RAIN 5.93Lake Tuscaloosa Dam, ALMESONET STATION LKTA1 LAKE TUSCALOOSA DAM.
Jun 20, 7:10 AM CDTHEAVY RAIN 6.951 Ene University Mall, ALMESONET STATION FW6550 TUSCALOOSA.
Jun 20, 7:10 AM CDTHEAVY RAIN 7.392 N University Of Alaba, ALMESONET STATION TSCJM 2 N UNIVERSITY OF ALABAMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

109 
WGUS44 KBMX 200605
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
105 AM CDT Sun Jun 20 2021

ALC125-201300-
/O.NEW.KBMX.FA.W.0013.210620T0605Z-210620T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa AL-
105 AM CDT Sun Jun 20 2021

The National Weather Service in Birmingham has issued a

* Flood Warning for Urban area and small stream in...
  Tuscaloosa County in west central Alabama...

* Until 800 AM CDT Sunday.

* At 105 AM CDT, Emergency Management reported heavy rain in the 
  warned area due to thunderstorms. Flooding remains ongoing. 
  Between 4 and 6 inches of rain have fallen. Rainfall intensity has 
  decreased but lingering flooding issues will likely continue 
  across many areas in an around Tuscaloosa.

* Some locations that will experience flooding include...
  Tuscaloosa, Northport, Holt, Moundville, Lake View, Brookwood, 
  Coaling, Vance, Coker, University Mall, Bryant Denny Stadium, 
  McFarland Mall, Deerlick Creek Campgrounds, Tuscaloosa 
  Amphitheater, Tuscaloosa Regional Airport, Shelton State Community 
  College, Lake Wildwood, Lake Lurleen State Park, Mercedes Benz Of 
  Alabama and Bankhead Lock And Dam.

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3323 8784 3344 8752 3346 8734 3342 8725
      3340 8725 3340 8723 3337 8723 3336 8720
      3331 8716 3328 8707 3325 8707 3322 8710
      3322 8712 3324 8712 3323 8715 3320 8720
      3317 8720 3300 8752 3302 8783

$$

40/Sizemore

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Jun 20, 12:55 AM CDT, 10 minutes earlier.

Area forecast discussion, Jun 20, 12:55 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1255 AM CDT Sun Jun 20 2021

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
/Updated at 213 PM CDT Sat Jun 19 2021/
Through This Evening.

Tropical Storm Claudette is centered southwest of Demopolis in
Marengo County with gusty winds at times from Meridian east to
Selma and south into Interior Southwest Alabama. Expect breezy
winds within 30 to 50 miles of the circulation center.

Thankfully, most of the forecast area has remained fairly stable
and that has kept thunderstorm activity very limited. We will,
however, continue to monitor our southeast counties, generally
areas along and southeast of Interstate 85, as this area continues
to have the best potential for strong winds and a few tornadoes
over the rest of the afternoon. Low-level instability values are
expected to decrease overnight, reducing the risk later this
evening into the overnight hours.

05

/Updated at 330 PM CDT Sat Jun 19 2021/
Tonight and Sunday.

Tropical Depression Claudette will move northeastward tonight,
with its center of circulation tracking along the I-59 corridor.
Expect moderate to heavy rainfall to continue across portions of
the north and east, where an additional 1-2 inches is possible.
Will need to watch locations closer to the Georgia state line,
where 2-3 inches, with locally higher amounts are possible. Drier
air has worked around the southern side of Claudette, limiting
rain activity across our southwest. The Flash Flood Watch will be
allowed to expire at 4PM for the southwestern counties.

Model guidance indicates a limited amount of instability but
enhanced wind shear across the southeast through the evening and
into the overnight period. For that reason, cannot rule out an
isolated tornado, and will leave the marginal threat for tornadoes
near and south of I-85 through at least 10pm tonight.

Tomorrow, Claudette's circulation will move into Georgia, with
ridging building in her wake. This will limit the amount of rain
for much of the area. Will leave likely pops across the east
tomorrow morning, for any convergent areas lingering on the
southern side of Claudette. There is a chance of scattered showers
during the afternoon, as moisture remains high across the area.
Highs tomorrow will warm into lower 80s east to around 90 degrees
west. This will push heat indices toward 100 degrees in the west.

14

.LONG TERM...
/Updated at 322 PM CDT Sat Jun 19 2021/

Did not many changes to the extended this afternoon. Pattern
remains active and wet through mid week, with moisture lingering
behind the exiting tropical system and an approaching trough/front.

14

Previous long-term discussion:
/Updated at 354 AM CDT Sat Jun 19 2021/
Monday through Friday.

Plentiful Gulf moisture will linger across the Deep South in the
wake of the exiting tropical system as we head into the next work
week. This is primarily the result of a subtropical ridge positioned
to our east which will promote a broad region of southerly to
southwesterly low-level flow across the Gulf Coast region northward
into the TN Valley. With the muggy airmass and sufficient diurnal
heating, an expectation of scattered to numerous showers and
thunderstorms would be reasonable. PoPs were kept in the 55-70%
range as a result. Meanwhile a longwave trough is progged to advance
from the Central and Northern Plains toward the Great Lakes and OH
Valley. This will continue eastward into Tuesday morning. The
surface low is forecast to quickly propagate northeastward from the
Great Lakes into Quebec. However, the associated surface front will
stretch all the way from Quebec to the Big Bend. This frontal
boundary will approach our area Tuesday morning. Rather than show
a diurnal decrease in PoPs overnight, I had to keep rain chances
quite elevated as this feature nears the area. Widespread rain
chances will move from northwest to southeast throughout the day
on Tuesday as the front moves across Central AL. Medium-range
guidance suggests a low-amplitude deep-layer ridge settling across
the Southern Plains mid week. Somewhat drier air will remain
across our area but moisture could slowly recover each day toward
the weekend as a result of weak southerly flow. Despite weak flow
aloft, this will foster the usual afternoon rain chances (20-30%
PoPs) as warm humid conditions prevail toward next weekend.

40/Sizemore

&&

.AVIATION...
06Z TAF Discussion.

Rain bands continue across the area as Tropical Depression
Claudette cycles eastward across Alabama tonight. Although there
could be some embedded TS, most of the activity tonight should be
SHRA. Some gusty winds will be present at times as well. Cigs
will continue to deteriorate from MVFR to IFR and below as the
night progresses. Cigs should improve some during the day both
with time and as the system progresses eastward.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

Also: AMD NOT SKED is also being used for KTCL due to an ongoing
equipment/comms outage during Claudette.

08

&&

.FIRE WEATHER...

Widespread soaking rains are expected across Central Alabama
through tonight due to a tropical system. Locally heavy rainfall
is possible mainly across eastern locations overnight. Low
ceilings and fog will be possible early Sunday. High moisture
content remains across the area after this system departs to the
east as surface and transport winds remain southwesterly at 5-10
mph through Monday evening. A frontal boundary is expected to pass
across the area on Tuesday which will bring another period of
widespread rain chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     87  70  86  68  80 /  40  20  70  90  60
Anniston    85  72  85  71  80 /  50  20  70  80  70
Birmingham  87  73  85  70  80 /  30  10  70  90  70
Tuscaloosa  88  73  87  70  81 /  20  10  70  90  70
Calera      86  72  85  71  80 /  30  10  70  80  80
Auburn      84  72  85  71  79 /  80  20  60  60  80
Montgomery  88  73  88  72  83 /  60  20  70  70  80
Troy        87  73  86  72  82 /  70  20  70  60  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 7 AM CDT this morning for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Elmore...Etowah...Jefferson...Lee...Lowndes...Macon...
Montgomery...Pike...Randolph...Russell...Shelby...St. Clair...
Talladega...Tallapoosa...Tuscaloosa.

&&

05/14/40/08
Hazardous weather outlook, Jun 19, 10:01 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1001 PM CDT Sat Jun 19 2021

ALZ011>015-017>050-210615-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1001 PM CDT Sat Jun 19 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Flash flooding remains possible across portions of Central Alabama
overnight, particularly for areas along the Interstate 20 and
Interstate 59 corridors.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Localized flooding is possible along and south of Interstate 20 and
along and east of Tuscaloosa County on Sunday as the remnants of
Claudette exit Central Alabama.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today through Sunday.

In the hours before

Local storm report, Jun 19, 10:16 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 PM CDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      2 NNE NORTHPORT         33.26N 87.56W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            PORTION OF UNION CHAPEL RD WASHED OUT NEAR
            COLBURN RD.

&&

TG
Special weather statement, Jun 19, 11:29 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1129 PM CDT Sat Jun 19 2021

ALZ045>050-200515-
Pike AL-Lee AL-Macon AL-Bullock AL-Russell AL-Barbour AL-
1129 PM CDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR PIKE...SOUTH CENTRAL LEE...
BULLOCK...SOUTHEASTERN MACON...WESTERN BARBOUR AND WESTERN RUSSELL
COUNTIES UNTIL 1215 AM CDT...

At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tuskegee to near Beans Crossroads to near
Goshen. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Troy, Tuskegee, Union Springs, Brundidge, Clio, Hurtsboro, Midway,
Goshen, Clayton, Louisville, Banks, Franklin, Pickett, Lake Tuskegee,
Beans Crossroads, Guerryton, Doster, Liverpool, Comer and Barbour
County Public Lake Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3165 8616 3166 8616 3166 8615 3179 8615
      3204 8589 3244 8580 3250 8530 3205 8532
      3162 8569 3162 8618
TIME...MOT...LOC 0429Z 267DEG 28KT 3241 8574 3205 8580 3167 8611

40/Sizemore
Local storm report, Jun 20, 12:13 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1213 AM CDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      1 ESE FLATWOODS         33.24N 87.62W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            FLOODING IN BUCKHEAD NEIGHBORHOOD. STREETS
            FLOODED AND IMPASSABLE.

0715 PM     FLASH FLOOD      1 N NORTHPORT           33.24N 87.58W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            ROADS FLOODED IN NORTHPORT.

0730 PM     FLASH FLOOD      1 ENE NORTHPORT         33.24N 87.56W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            ENE NORTHPORT. FLOODING IN THE WILLOWBROOK
            TRAILER PARK ON HUNTER CREEK RD. UPDATED TO
            INCLUDE OVER 100 PEOPLE WERE DISPLACED BY
            THE FLOOD WATERS.

0830 PM     FLASH FLOOD      1 E TUSCALOOSA AMPHITHE 33.21N 87.56W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            PICTURE ON SOCIAL MEDIA OF MUDSLIDE ON 21ST
            AVENUE BETWEEN JACK WARNER PKWY AND
            UNIVERSITY BLVD.

0830 PM     FLOOD            2 N LAKE TUSCALOOSA DAM 33.29N 87.50W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            FLOODING REPORTED AT NORTH RIVER YACHT CLUB.

0830 PM     FLOOD            BRYANT-DENNY STADIUM    33.21N 87.55W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            NUMEROUS STREETS IMPASSABLE BETWEEN
            UNIVERSITY BLVD AND PAUL BRYANT DRIVE.

0830 PM     FLASH FLOOD      NORTHPORT               33.22N 87.58W
06/19/2021                   TUSCALOOSA         AL   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED IN NORTHPORT DUE TO
            FLOODING.

0845 PM     FLASH FLOOD      1 NNE NORTHPORT         33.25N 87.56W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            VIDEO ON SOCIAL MEDIA OF WATER FLOWING
            THROUGH HOMES ON KIRKWOOD DR.

0845 PM     FLASH FLOOD      2 N UNIVERSITY OF ALABA 33.24N 87.54W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            WATER OVER ROAD ON STONE RIVER RD.

0930 PM     FLASH FLOOD      UNIVERSITY MALL         33.20N 87.53W
06/19/2021                   TUSCALOOSA         AL   BROADCAST MEDIA

            FLOODING ON MCFARLAND BLVD NEAR 13TH STREET
            EAST.

1015 PM     FLASH FLOOD      2 NNE NORTHPORT         33.26N 87.56W
06/19/2021                   TUSCALOOSA         AL   PUBLIC

            PORTION OF UNION CHAPEL RD WASHED OUT NEAR
            COLBURN RD.

0928 PM     FLASH FLOOD      1 ESE DOLOMITE          33.46N 86.95W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            FLASH FLOODING ALONG ALLISON-BONNET MEMORIAL
            DRIVE NEAR I-59. STRANDED CARS.

0945 PM     FLASH FLOOD      1 SSW TARRANT           33.58N 86.77W
06/19/2021                   JEFFERSON          AL   PUBLIC

            SEVERAL ROADS FLOODED IN TARRANT.

0950 PM     FLASH FLOOD      1 SSW KINGSTON          33.53N 86.78W
06/19/2021                   JEFFERSON          AL   PUBLIC

            MULTIPLE CARS STUCK IN FLOODWATER AT 1ST AVE
            N. AND 41ST ST. N.

0950 PM     FLASH FLOOD      1 SSE FORESTDALE        33.55N 86.88W
06/19/2021                   JEFFERSON          AL   PUBLIC

            FLOODING OVER ROAD ALONG PEBBLE CREEK PKWY.

1012 PM     FLASH FLOOD      1 NW MIDFIELD           33.47N 86.92W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            SEVERAL FEET OF WATER OVER GRASSELLI RD.
            FLOODING ALSO REPORTED ON SEVERAL OTHER
            STREETS IN THE MIDFIELD/FAIRFIELD AREA.

1023 PM     FLASH FLOOD      1 SSW VULCAN PARK       33.48N 86.80W
06/19/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            WATER RESCUE (CAR) ONGOING NEAR INTERSECTION
            OF VALLEY AVE AND CLERMONT DR.

1027 PM     FLASH FLOOD      FORESTDALE              33.57N 86.90W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            PD REPORTS MULTIPLE ROADS FLOODED, SOME
            IMPASSABLE, THROUGHOUT THE CITY.

1056 PM     FLASH FLOOD      1 NW KETONA LAKES       33.61N 86.78W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            WATER RESCUE FROM CAR. REPORTED THAT PERSON
            DROVE AROUND POLICE BARRICADE.

1106 PM     FLASH FLOOD      MIDFIELD                33.47N 86.92W
06/19/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            DR MARTIN LUTHER KING DR AT AARON ARONOV DR
            IS IMPASSABLE. APPROXIMATELY 2 FT OF WATER
            FLOWING DOWN THE ROADWAY.

1111 PM     FLASH FLOOD      1 NNW KETONA LAKES      33.61N 86.77W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            PORTION OF PINE HILL RD AND BLACK CREEK RD
            IS IMPASSABLE.

1125 PM     FLASH FLOOD      ENSLEY                  33.51N 86.89W
06/19/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            FD CONDUCTING WATER RESCUES NEAR THE
            INTERSECTION OF 22ND ST AND AVE L.

1153 PM     FLASH FLOOD      TARRANT                 33.59N 86.77W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            POLICE BLOCKING OFF SPRINGDALE RD NEAR
            SPRINGDALE LN DUE TO FLOODING.

1157 PM     FLASH FLOOD      1 SSW MOUNTAIN BROOK    33.48N 86.76W
06/19/2021                   JEFFERSON          AL   LAW ENFORCEMENT

            MOUNTAIN BROOK PKWY IS IMPASSABLE BETWEEN
            GUILFORD RD AND SOUTHWOOD RD.

1158 PM     FLASH FLOOD      BROOMTOWN               34.36N 85.52W
06/19/2021                   CHEROKEE           AL   EMERGENCY MNGR

            NUMEROUS ROADWAYS FLOODED IN/AROUND THE
            NORTHERN PART OF THE COUNTY, INCLUDING
            BROOMTOWN.

&&
Special weather statement, Jun 20, 12:15 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1215 AM CDT Sun Jun 20 2021

ALZ046>050-200600-
Pike AL-Lee AL-Bullock AL-Russell AL-Barbour AL-
1215 AM CDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIKE...SOUTHEASTERN
LEE...SOUTHEASTERN BULLOCK...BARBOUR AND RUSSELL COUNTIES UNTIL 100
AM CDT...

At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Beauregard to near Hurtsboro to near
Midway to 6 miles east of Glenwood. Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Phenix City, Troy, Brundidge, Clio, Hurtsboro, Midway, Smiths, Smiths
Station, Clayton, Louisville, Banks, Tyler Crossroads, Pickett, White
Oak, Doster, Gaino, Seale, Comer, Barbour County Public Lake Dam and
Ladonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3162 8618 3200 8564 3221 8543 3249 8537
      3257 8505 3252 8501 3246 8500 3242 8496
      3233 8501 3226 8489 3225 8492 3224 8491
      3222 8493 3222 8497 3221 8498 3220 8496
      3218 8501 3213 8506 3204 8506 3162 8561
TIME...MOT...LOC 0514Z 235DEG 41KT 3250 8534 3225 8538 3202 8550 3164
8606

40/Sizemore
Local storm report, Jun 20, 12:28 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 AM CDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      2 ENE MIDFIELD          33.47N 86.88W
06/20/2021                   JEFFERSON          AL   PUBLIC

            APARTMENT COMPLEX FLOODED ON LEE COURT SW.

&&

TG
Local storm report, Jun 20, 12:33 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 AM CDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     FLASH FLOOD      1 NW BJCC               33.54N 86.83W
06/20/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            CARS STALLED IN FLOOD WATERS UP TO
            HEADLIGHTS AT 16TH ST N AND 20TH AVE N.

&&

TG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:53 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jun 19, 9:06 PM CDTFlash Flood WarningBMXJefferson5 hr
Jun 19, 9:53 PM CDTFlash Flood WarningBMXCherokee3 hr
Jun 19, 11:29 PM CDTSpecial Weather StatementBMXBullock, Macon, Pike46 min
Jun 19, 11:53 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Jun 20, 12:15 AM CDTSpecial Weather StatementBMXBarbour, Russell45 min
Jun 20, 1:12 AM CDTAreal Flood WarningBMXCherokee6 hr
Jun 20, 1:15 AM CDTAreal Flood AdvisoryBMXEtowah4 hr
Jun 20, 1:57 AM CDTAreal Flood AdvisoryBMXBarbour2 hr
Jun 20, 2:00 AM CDTFlash Flood WarningBMXJefferson3 hr
Jun 20, 4:16 AM CDTAreal Flood WarningBMXCherokee32 hr
Jun 20, 10:06 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days

Nearby

Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.